On -path hamiltonian graphs and line-graphs
Rendiconti del Seminario Matematico della Università di Padova, Tome 46 (1971), pp. 385-389
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1971__46__385_0,
author = {Zamfirescu, Tudor},
title = {On $k$-path hamiltonian graphs and line-graphs},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {385--389},
year = {1971},
publisher = {Seminario Matematico of the University of Padua},
volume = {46},
mrnumber = {319813},
zbl = {0233.05122},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1971__46__385_0/}
}
TY - JOUR AU - Zamfirescu, Tudor TI - On $k$-path hamiltonian graphs and line-graphs JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1971 SP - 385 EP - 389 VL - 46 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1971__46__385_0/ LA - en ID - RSMUP_1971__46__385_0 ER -
%0 Journal Article %A Zamfirescu, Tudor %T On $k$-path hamiltonian graphs and line-graphs %J Rendiconti del Seminario Matematico della Università di Padova %D 1971 %P 385-389 %V 46 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1971__46__385_0/ %G en %F RSMUP_1971__46__385_0
Zamfirescu, Tudor. On $k$-path hamiltonian graphs and line-graphs. Rendiconti del Seminario Matematico della Università di Padova, Tome 46 (1971), pp. 385-389. http://geodesic.mathdoc.fr/item/RSMUP_1971__46__385_0/
